Journal of Siberian Federal University. Mathematics & Physics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2020, Volume 13, Issue 6  


On a creeping 3D convective motion of fluids with an isothermal interface
Viktor K. Andreev
661
Three-dimensional simulation of a tank filling with a viscous fluid using the VOF method
Evgeny I. Borzenko, Efim I. Hegaj
670
On asymptotic dynamical regimes of Manakov $N$-soliton trains in adiabatic approximation
Vladimir S. Gerdjikov, Michail D. Todorov
678
On the construction of solutions to a problem with a free boundary for the non-linear heat equation
Alexander L. Kazakov, Lev F. Spevak, Lee Ming-Gong
694
A coupled mathematical model for the synthesis of composites
Anna G. Knyazeva, Natalia V. Bukrina
708
Upper bounds for the analytic complexity of Puiseux polynomial solutions to bivariate hypergeometric systems
Vitaly A. Krasikov
718
Almost inner derivations of some nilpotent Leibniz algebras
Zhobir K. Adashev, Tuuelbay K. Kurbanbaev
733
Control of stochastic processes that proceeds in the limited area
Alexander V. Medvedev, Eugene D. Mikhov
746
Mixed biharmonic Dirichlet–Neumann problem in exterior domains
Hovik A. Matevossian
755
Filtration of liquid in a non-isothermal viscous porous medium
Alexander A. Papin, Margarita A. Tokareva, Rudolf A. Virts
763
Patterns of magnetohydrodynamic flow in the bent channel
Alexander V. Proskurin, Anatoly M. Sagalakov
774
Accuracy of symmetric multi-step methods for the numerical modelling of satellite motion
Evgenia D. Karepova, Iliya R. Adaev, Yury V. Shan'ko
781
New classes of solutions of dynamical problems of plasticity
Sergei I. Senashov, Olga V. Gomonova, Irina L. Savostyanova, Olga N. Cherepanova
792
Журнал Сибирского федерального университета. Серия "Математика и физика"
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021